# SDR SWAA2024081424582

- Difficulty date: August 12, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 26,385 hours, 13,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTER PACK M2335 FAILS OP CHECK.<[01] FULLY CHARGED BATTERY PACK M2335 IAW B737 AMM 33-51-96-610-802 AND BATTERY OP CHECKS GOOD IAW B737 AMM 33-51-00-720-801.;[02] VERIFIED THE FULL CHARGING OF BATTERY PACK M2335 IAW B737 AMM 33-51-96-610-802 AND BATTERY OP CHECKS GOOD IAW B737 AMM 33-51-00-720-801.
